# SDR EIAA98042

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, BS 1480 RBL 33 LONGITUDINAL FLOORBEAM 01B LOWER SUPPORT FITTING CRACKED.  FITTING REPLACED IAW SRM 51-10-1.  (M)
